# SDR CALA2016080300491

- Difficulty date: August 2, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N104U
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 74,655 hours, 8,464 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A147913
- Part serial: 0553
- Condition: Low Pressure
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2SVC CHECK,  FOUND NR 2 MAIN ENTRY DOOR SLIDE PRESSURE OUT OF SERVICEABLE GREEN BAND NITROGEN CHARGE.  REPLACED THE SLIDE ASSY IAW AMM 25-69-01
